MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 2- WAY 75CC BARDEX LUBRICATH FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 2- WAY 75CC BARDEX LUBRICATH FOLEY CATHETER
Model Number 01237524
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that a lumen to lumen leak was found during sample evaluation.
 
Additional Manufacturer Narrative
The reported event was confirmed.A 75cc amber lubricath foley was returned open with its original packaging.A plastic connector was attached to the drainage funnel and the balloon appeared to be collapsed.A sodium chloride syringe was also returned.In the previous investigation, a 10cc leur lock syringe was used to attempt to inflate the catheter with 80cc of di water.Water was seen leaking from the catheter drainage eye which is indicative of lumen to lumen leak.This would fail the functional testing per inspection procedure.A potential root cause could be due to a "machine or operator error" during the water dip of the buildup dipping process.Another potential root cause could be due to operator error when removing catheters from the form during the stripping process.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labeling review was not completed as this would not likely because by the user.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that a lumen to lumen leak was found during the sample evaluation.

Brand Name
2- WAY 75CC BARDEX LUBRICATH FOLEY CATHETER
Common Device Name
LUBRICATH
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key10014834
Report Number1018233-2020-02948
Device Sequence Number2813534
Product Code EZC
UDI-Device Identifier00801741017742
UDI-Public(01)00801741017742
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K910195
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/10/2024
Device Model Number01237524
Device Catalogue Number01237524
Device Lot NumberNGDU2657
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2020
Initial Date Received by Manufacturer 04/10/2020
Supplement Date Received by Manufacturer06/10/2020
Initial Report FDA Received Date04/30/2020
Supplement Report FDA Received Date07/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1